06-09-2005, 01:17 PM #1
Is this Possible? Tet flu in 2 hours
Today was my first injection of test and deca . It's been a few hours and I feel like SH!T. Is it the test already making me feel like this. I've taken test on another cycle and this didn't happen. Whats the deal?
06-09-2005, 01:36 PM #2
just puked, cool!!
06-09-2005, 01:38 PM #3
Hm, i've never heard of test flu coming on that fast. Whats the ester attached. I suppose its feasible, but i'd suspect food poisoning before test flu.
06-09-2005, 01:43 PM #4
It's denkals TESt 400. It is a mix of tests, TestE being the most present test in the mix.
Originally Posted by wilthepill123
06-09-2005, 02:20 PM #5
06-09-2005, 02:58 PM #6
Its not test flu but it might be from nerves from starting the cycle or maybe a tad hit a vein. Did you asperate. It could have been just a touch got in. Even prop wont effect you in a few hours if its all in the muscle.
06-09-2005, 04:41 PM #7Member
- Join Date
- Mar 2005
my first time EVER touching roids i was sick within hours
06-09-2005, 04:42 PM #8
It was nerves, I feel fine now. As far as the injection everything went smooth. I did asperate and only a few small bubbles came up. Thanks for the input.
06-09-2005, 08:13 PM #9
I've had it come on within a few hours too.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)